MathSciNet Relay Station
MathSciNet bibliographic data
MR525679 (80b:54024) 54D18 (54D20)
Junnila, Heikki J. K. Metacompactness, paracompactness, and interior-preserving open covers. Trans. Amer. Math. Soc. 249 (1979), no. 2, 373–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement